# SDR CALA2025073007086

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 737-8
- Aircraft serial: 67583
- Aircraft time: 6,064 hours, 2,012 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATT SAYS SLIDE AT DOOR 1L LOOKS NON NORMAL IN REF TO FLIGHT CREW; SLIDE AT 1L LOOKS VERY NORMAL GOOD TO CONTINUE, REF AMM 25-66-01
